JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONTACT THREE CR-SUBMANIFOLDS OF A (4m + 3)-DIMENSIONAL UNIT SPHERE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONTACT THREE CR-SUBMANIFOLDS OF A (4m + 3)-DIMENSIONAL UNIT SPHERE
Kim, Hyang-Sook; Kim, Young-Mi; Kwon, Jung-Hwan; Pak, Jin-Suk;
  PDF(new window)
 Abstract
We study an (n+3)( real submanifold of a (4m+3)-unit sphere with Sasakian 3-structure induced from the canonical quaternionic structure of quaternionic (m+1)-number space , and especially determine contact three CR-submanifolds with (p-1) contact three CR-dimension under the equality conditions given in (4.1), where p
 Keywords
contact three CR-submanifold;contact three CR-dimension;Sasakian 3-structure;
 Language
English
 Cited by
1.
SCALAR CURVATURE OF CONTACT THREE CR-SUBMANIFOLDS IN A UNIT (4m + 3)-SPHERE,;;

대한수학회보, 2011. vol.48. 3, pp.585-600 crossref(new window)
 References
1.
A. Bejancu, Geometry of CR-submanifolds, D. Reidel Publishing Company, Dordrecht-Boston-Lancaster-Tokyo, 1986

2.
B. Y. Chen, Geometry of submanifolds, Marcel Dekker Inc., New York, 1973

3.
J. Erbacher, Reduction of the codimension of an isometric immersion, J. Differential Geometry 5 (1971), 333-340

4.
S. Ishihara and M. Konish, Fibred Riemannian spaces with Sasakian 3-structure, Differential Geometry in honor of K. Yano, Kinokuniya, Tokyo, 1972, 179-194

5.
T. Kashiwada, A note on a Riemannian space with Sasakian 3-structure, Nat. Sci. Rep. of the Ochanomizu Univ. 22 (1971), 1-2

6.
Y. Y. Kuo, On almost contact 3-structure, Tohoku Math. J. 22 (1970), 325-332 crossref(new window)

7.
J.-H. Kwon and J. S. Pak, On contact three CR-submanifolds of a (4m+3)-dimensional unit sphere, Commun. Korean Math. Soc. 13 (1998), no. 3, 561-577

8.
J. S. Pak, Real hypersurfaces in quaternionic Kaehlerian manifolds with constant Qsectional curvature, Kodai Math. Sem. Rep. 29 (1977), no. 1-2, 22-61 crossref(new window)

9.
P. Ryan, Homogeneity and some curvature condition for hypersurfaces, Tohoku Math. J. 21 (1969), 363-388 crossref(new window)

10.
S. Tachibana and W. N. Yu, On a Riemannian space admitting more than one Sasakian structures, Tohoku Math. J. 22 (1970), 536-540 crossref(new window)

11.
K. Yano, Integral formulas in Riemannian geometry, Marcel Dekker Inc., New York, 1970

12.
K. Yano and M. Kon, CR submanifolds of Kaehlerian and Sasakian manifolds, Birkhauser, Boston-Basel-Stuttgart, 1983